| Model Number |
4000 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: february 2026 was the reported month/year of the event, but the exact day was not reported.H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual and functional tests were performed, and the event history log was reviewed.Th probable cause was due to the plunger flippers being misaligned.The plunger gears/flippers were realigned to fix the issue.
Event or Problem Description
The device was returned because it was reported that the syringe plunger failed.The reported issue was confirmed during the investigation.There was no patient involvement.